Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Invariance Under Quasi-isometries of Subcritical and Supercritical Behavior in the Boolean Model of Percolation

Texto completo
Autor(es):
Coletti, Cristian F. [1] ; Miranda, Daniel [1] ; Mussini, Filipe [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Fed ABC, Sao Paulo - Brazil
[2] Uppsala Univ, Uppsala - Sweden
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Statistical Physics; v. 162, n. 3, p. 685-700, FEB 2016.
Citações Web of Science: 0
Resumo

In this work we study the Poisson Boolean model of percolation in locally compact Polish metric spaces and we prove the invariance of subcritical and supercritical phases under mm-quasi-isometries. More precisely, we prove that if a metric space M is mm-quasi-isometric to another metric space N and the Poisson Boolean model in M exhibits any of the following: (a) a subcritical phase; (b) a supercritical phase; or (c) a phase transition, then respectively so does the Poisson Boolean model of percolation in N. Then we use these results in order to understand the phase transition phenomenon in a large family of metric spaces. Indeed, we study the Poisson Boolean model of percolation in the context of Riemannian manifolds, in a large family of nilpotent Lie groups and in Cayley graphs. Also, we prove the existence of a subcritical phase in Gromov spaces with bounded growth at some scale. (AU)

Processo FAPESP: 12/24086-9 - Invariância por quasi-isometrias dos comportamentos sub e supercríticos na percolação booleana
Beneficiário:Filipe Biason Mussini
Linha de fomento: Bolsas no Brasil - Mestrado
Processo FAPESP: 09/52379-8 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático